# SDR TWAA9901401

- Difficulty date: January 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N650TW
- Make and model: Boeing 767205
- Aircraft serial: 23057
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Damaged
- Location: Nr 6 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE NR 6 LE SLAT PANEL TRAILING EDGE AT INBD TOP END HAD REPAIR BLOWN OFF.  INSTALLED HOT BOND REPAIR AS REQUIRED BY SRM 51-70-10, PAGE 26 FIG 10.   CHECK-C 10-28-98 LAX.
